Bluelight

Thread: Face Swelling up after shooting heroin in arm??

Results 1 to 6 of 6
  1. Collapse Details
    Face Swelling up after shooting heroin in arm?? 
    #1
    Greenlighter
    Join Date
    Mar 2010
    Location
    Washington, DC
    Posts
    6
    Needle
    Ok so yesterday I shot some dope (about .4 -.5 of a gram) in my arm and about 2 minutes later I began to have serious swelling in my bicep region, around my chest and neck a little, and my FACE! For FUcks SAKE! I've been using this same dope for a week and have had no previous negative reactions, but for some reason when I shot my the last of it I had a terrible reaction. I mean my FACE was so swollen around my cheeks and eyes and around my ears a little too... VERY scary experience, Can anyone offer any insight into why this might have happened? Or has anyone else had a similar experience? Any advice will be appreciated! Thanks in advance for your replies!
    Reply With Quote
     

  2. Collapse Details
     
    #2
    I've never seen that, it almost sounds like an allergic reaction or a severe histamine reaction.

    I'd stick to snorting this batch and then getting a new one. Oh, and I'd recommend only using it with others, who can at least call 911 for you if something severe happens.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelight Crew Mora Fiend's Avatar
    Join Date
    Oct 2009
    Location
    Northeast Pennsylvania
    Posts
    1,121
    I have had this happen and also have seen it happen to others. It is a histamine reaction, basically you're allergic to something in the dope. As already suggested I would reccomend a different batch, the reaction you had was mild, however there is a risk of having a very, very bad reaction, possibly causing respritory failure. My suggestion: Stop using this batch.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    I've had severe histamine reaction (hives, redness, swelling, etc..) when shooting morphine and I've seen my girls face swell up when shooting M, and it went away within an hour or so. My guess is maybe some of your H degraded to morphine?
    Reply With Quote
     

  5. Collapse Details
     
    #5
    BL Ambassador Captain.Heroin's Avatar
    Join Date
    Nov 2008
    Location
    I wished with all my heart that we could just...leave this world behind. Rise like two angels in the night and magically...disappear.
    Posts
    46,259
    Peace
    I haven't experienced this, but it certainly sounds like a severe histamine reaction.

    Most histamine reactions experienced on our end were localized and didn't go to the face.

    How long did it last? Are you afraid it will happen again? Have you used the same batch after this experience and did it happen again?
    Reply With Quote
     

  6. Collapse Details
     
    #6
    histamines


    My foot swelled up one day after codeine. turned yellow and shit to.

    benedryls took care of it but amn did that make me nod harrd
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •